# SDR AALA960016

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- Engine: Ge CF680C2A5
- System (JASC): 7250 · Turbine Section
- Part: Elbow
- Part number: 9304M93G04
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0587 - AFTER TAKEOFF JFK DURING CLIMB-OUT AT FL 270, NR 2 ENGINE ECAM ADVISORY ON ENGINE PAGE FOLLOWED BY FIRE WARNING BOTH LOOPS.  RETARDED NR 2 ENGINE TO IDLE AND ENGINE FIRE WARNING WENT OUT.  ACCOMPLISHED ABNORMAL PROCEDURE AND AIRCRAFT RETURNED TO JFK LANDING WITHOUT INCIDENT.  REPLACED BROKEN HPT ELBOW AT REAR TURBINE CASE FRAME ON NR 2 ENGINE.  ACCOMPLISHED LEAK AND GROUND ENGINE RUN CHECK AT HIGH POWER WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
